Thin subsets of balleans

Ievgen Lutsenko, Igor V. Protasov

Abstract

A ballean is a set endowed with some family of balls in such a way that a ballean can be considered as an asymptotic counterpar tof a uniform topological space. We characterize the ideal generated by the family of all thin subsets in an ordinal ballean, and apply this characterization to metric spaces and groups.

Keywords

Ballean; Thin subsets; Ideal

Full Text:

PDF

References

A. Bella and V. Malykhin, On certain subsets of groups, Questions Answers Gen. Topology 17 (1999), 183–187.

M. Filali and I. V. Protasov, Spread of balleans, Appl. Gen. Topol. 9 (2008), 169–175.

F. Harary, Graph Theory, Addison-Wesley Publ. Comp., 1969.

Ie. Lutsenko and I. V. Protasov, Sparse, thin and other subsets of groups, Internat. J. of Algebra Comput. 19 (2009), 491–510. http://dx.doi.org/10.1142/S0218196709005135

I. Protasov and M. Zarichnyi, General Asymptology, Math. Stud. Monogr. Ser., Vol. 11, VNTL Publishers, Lviv, 2007.

O. Protasova, Pseudodiscrete balleans, Algebra Discrete Math. 4 (2006), 81–92.

J. Roe, Lecture on Coarse Geometry, AMS University Lecture Ser. 31 (2003).

Abstract Views

885
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt